# SDR ASAA2016032316398

- Difficulty date: March 23, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,649 hours, 31,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2290911
- Condition: Cracked
- Location: Bs 500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME, STA 500E IS CRACKED AT .50 HOLE BETWEEN STR 20 AND 21 LT.  ACFT GROUNDED. REPAIRED DAMAGE TO FRAME IAW SRM 53-00-07-2R-13, REPAIR 13.  THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 66,000 TOTAL ACFT CYCLES REFER TO SRM 53-00-07-2R-13,  REPAIR 13, TABLE V FOR INSPECTION METHODS AND INTERVALS.
